# SDR 06FDEA1333

- Difficulty date: April 7, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HORIZONTAL STABILIZER CORROSION REMOVAL DAMAGE IS OUT OF LIMITS AT RT STAB STA 116.5, 9.5 INCHES AFT OF THE LE SPAR AND FWD EDGE OF THE SKIN NECESSITATING A REPAIR FROM FEDEX NR N00382 (TAIL 5008).  REPAIRED PER SRM 55-10-3.
